Stable summation of Fourier–Haar series with approximate coefficients
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 136-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a12,
author = {S. S. Agayan and G. L. Bayadyan},
title = {Stable summation of {Fourier{\textendash}Haar} series with approximate coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {136--143},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a12/}
}
S. S. Agayan; G. L. Bayadyan. Stable summation of Fourier–Haar series with approximate coefficients. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 136-143. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a12/